# SDR QXEA0300215

- Difficulty date: February 2, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,111 hours, 2,564 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- FIRE SYSTEM FAULT STATUS MESSAGE.  CLEANED AND INSPECTED AFT COWL FIRE LOOP CONNECTORS.  OHMED OUT SAME LOOPS WITH NO DEFECTS NOTED.  FIRE SYSTEM TEST COMPLIED WITH.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
